# SDR USAA050195

- Difficulty date: January 16, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: 1134821
- Condition: Corroded
- Location: Fuselage
- Part time: 41,647 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND MOUNT GALLEY AFT CORRODED 3 INCH BY 3 INCH AREA, LEFT AFT GALLEY MOUNT BS 990, BS 1016 LBL 32.10.  REPLACED MOUNT LEFT AFT GALLEY PER SRM 51-40-00.  (M)
